http://dx.doi.org/10.1016/j.laa.2008.11.016">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Some results on the Laplacian eigenvalues of unicyclic graphs

Language

English

Abstract

In this paper, we provide the smallest value of the second largest Laplacian eigenvalue for any unicyclic graph, and find the unicyclic graphs attaining that value. And also give an "asymptotically good" upper bounds for the second largest Laplacian eigenvalues of unicyclic graphs. Using this results, we can determine unicyclic graphs with maximum Laplacian separator. And unicyclic graphs with maximum Laplacian spread will also be determined. © 2008 Elsevier Inc. All rights reserved.

Keywords

Laplacian eigenvalues, Laplacian separator, Laplacian spread, Unicyclic graphs

Publication Date

2009

Source Publication Title

Linear Algebra And Its Applications

Volume

430

Issue

9-8

Start Page

2080

End Page

2093

Publisher

Elsevier

ISSN (print)

00243795

This document is currently not available here.

Share

COinS